Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Restricted Lie algebras in which every restricted subalgebra is an ideal


Author: Salvatore Siciliano
Journal: Proc. Amer. Math. Soc. 137 (2009), 2817-2823
MSC (2000): Primary 17B05, 17B50
Published electronically: April 10, 2009
MathSciNet review: 2506437
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize restricted Lie algebras over perfect fields all of whose restricted subalgebras are ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B05, 17B50

Retrieve articles in all journals with MSC (2000): 17B05, 17B50


Additional Information

Salvatore Siciliano
Affiliation: Dipartimento di Matematica “E. De Giorgi”, Università del Salento, Via Provinciale Lecce-Arnesano, 73100-Lecce, Italy
Email: salvatore.siciliano@unile.it

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09780-9
PII: S 0002-9939(09)09780-9
Keywords: Restricted subalgebra, restricted ideal, 2-closed field
Received by editor(s): May 19, 2008
Published electronically: April 10, 2009
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.